# SDR HEEA065063

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transducer
- Part number: BSE206150G3
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSDUCER NOT SENDING ANY SIGNAL.
